| Catalog Number |
02.12.0511FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
07/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21-jul-2023 lot 2104756: (b)(4) items manufactured and released on 22-jun-2021.Expiration date: 2026-06-07.No anomalies found related to the problem.To date, 73 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2021.On (b)(6) 2021, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the poly.The surgery was completed successfully.Presently, on (b)(6) 2023 the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the poly.The surgery was completed successfully.